| Model Number |
MMT-7020B |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the needle was broken of the sensor.The customer¿s blood glucose value was 120 mg/dl.Customer assisted with troubleshooting.The sensor will be returned for analysis.
Additional Manufacturer Narrative
Inspected one random opened/used sensor and found insertion needle bent inside hub assembly.Unable to confirm customer received sensor in said condition due to customer returned opened/used.(b)(4).